Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 187232, 7 pages
Research Article

Heterogeneous Riemannian Manifolds

Department of Mathematics, Saint Louis University, St. Louis, MO 63103, USA

Received 6 July 2009; Accepted 23 March 2010

Academic Editor: Wolfgang Kuehnel

Copyright © 2010 James J. Hebda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James J. Hebda, “Heterogeneous Riemannian Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 187232, 7 pages, 2010. doi:10.1155/2010/187232